# SDR USAA2011020990660

- Difficulty date: January 31, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945264
- Part serial: 0184
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACK ON FORWARD ENTRY DOOR INNER SKIN AFT EDGE BETWEEN NR 5 AND NR 7 STOP FITTING ACCESS HOLES.  REPAIRED FORWARD ENTRY DOOR INNER SKIN AFT EDGE BETWEEN NR 5 AND NR 7 STOP FITTING ACCESS HOLES IAW ENGINEERING AUTHORIZATION 102584.
